# SDR LR7A2025092503786

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,391 hours, 10,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 33298532
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH LOWER LONGERON FITTING CORRODED AT FS737/817.0E, RBL62, WL144. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001312166.
